# SDR DXTA2022042861020

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 8,911 hours, 7,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INTERMITTENTLY DOES NOT OPEN FROM THE OUTSIDE AND INSIDE EVEN IF YOU PULL THE PRE-CATCH, THE DOOR DOES NOT OPEN. YOU NEED TO RE-LOCK THE DOOR AND THEN OPEN AGAIN. "CORRECTIVE ACTION" CLEANED AND LUBRICATED CABIN DOOR PINS PER CE560XLS AMM 52-10-00. DOOR CONTINUED OPENING INTERMITTENTLY. ADJUSTED PRECATCH PER CE560XLS AMM 52-10-01. CYCLED DOOR AGAIN AND ADJUSTED PRECATCH UNTIL DOOR OPERATED NORMALLY. OPS CHECKS GOOD.
